# SDR NACA201505010038

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 775, RBL 2 ANTENNA SUPPORT STRUCTURE HAS 2 CRACKS.  THE INTERIOR STRUCTURE WAS REPLACED AND AN EXTERNAL DOUBLER WAS INSTALLED.  DOUBLER IS IN PROXIMITY TO A DER INSTALLED EXTERNAL DOUBLER USED ON TI: VRX4.  DUE TO THE NATURE OF THIS REPAIR, 1 TI WILL COVER BOTH THE CHANNEL REPLACEMENT AND THE SKIN DOUBLER. IAW SR 4-2852566977, KFC-NAC-15-0009-07B. INSTALLED IAW SRM 51-30-02, REV 108.
